Joseph D Rabinoff, Associate Professor

Joseph D Rabinoff

My research interests lie in number theory and algebraic geometry.  More specifically, I do a lot of work on non-Archimedean analytic spaces and their applications to algebraic and tropical geometry.

Office Location:  120 Science Drive, Durham, NC 27708
Office Phone:  (919) 660-6271
Email Address: send me a message
Web Page:

Teaching (Fall 2021):

Office Hours:

Monday, 1--3pm
Tuesday, 10--11am
Friday, 3--4pm

Ph.D.Stanford University2009

Number Theory
Research Interests: Number theory, algebraic geometry


Arithmetical algebraic geometry • Curves, Algebraic • Geometry, Algebraic

Recent Publications

  1. Dupuy, T; Katz, E; Rabinoff, J; Zureick-Brown, D, Total p-differentials on schemes over Z/p2, Journal of Algebra, vol. 524 (April, 2019), pp. 110-123 [doi]  [abs]
  2. Foster, T; Rabinoff, J; Shokrieh, F; Soto, A, Non-Archimedean and tropical theta functions, Mathematische Annalen, vol. 372 no. 3-4 (December, 2018), pp. 891-914 [doi]  [abs]
  3. Gubler, W; Rabinoff, J; Werner, A, Tropical skeletons, Annales De L’Institut Fourier, vol. 67 no. 5 (January, 2017), pp. 1905-1961 [doi]  [abs]
  4. Papikian, M; Rabinoff, J, Optimal quotients of Jacobians with toric reduction and component groups, Canadian Journal of Mathematics, vol. 68 no. 6 (December, 2016), pp. 1362-1381 [doi]  [abs]
  5. Gubler, W; Rabinoff, J; Werner, A, Skeletons and tropicalizations, Advances in Mathematics, vol. 294 (May, 2016), pp. 150-215 [doi]  [abs]
Recent Grant Support